MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXWAVE MMF TI PLATE 10 HOLES/SHORT; PLATE, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXWAVE MMF TI PLATE 10 HOLES/SHORT; PLATE, BONE
Model Number 04.503.820
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is j&j company representative.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 matrix wave plate broke in 2 pieces, while being inserted.The matrix wave plate was then replaced by arch bars.The surgery was delayed for 5 minutes.The procedure was successfully completed.It is unknown if there were fragments generated.This complaint involves one (1) device.This complaint is for one (1) matrixwave mmf ti plate 10 holes/short.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Without a lot number, the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined, that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MATRIXWAVE MMF TI PLATE 10 HOLES/SHORT
Common Device Name
PLATE, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11365660
Report Number2939274-2021-01002
Device Sequence Number1046299
Product Code JEY
UDI-Device Identifier10887587069432
UDI-Public(01)10887587069432
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K141165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.820
Device Catalogue Number04.503.820
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer04/02/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date04/02/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MATRIXWAVE MMF TI PLATE 10 HOLES/SHORT; MATRIXWAVE MMF TI PLATE 10 HOLES/SHORT
Patient Age46 YR